# SDR HNAA2023101000358

- Difficulty date: August 25, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 41,801 hours, 37,272 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH ENGINE FWD YOKE ASSEMBLY CRACKED AT LOWER OTBD CORNER.  : REFER TO NRTC E998758 FOR REMOVAL AND REPLACEMENT OF LH ENGINE FWD YOKE LINKAGE FITTINGS.
